Hi all, I'm feeling terrible, horrible brain fog, feel like I've got brain damage, can't work, keep crying.
I was diagnosed 19 March with TSH 71 and started on 50mg mercury pharma. On 19 April my TSH was 15 (from an afternoon test) and on 28 April doctor increased my dose to 75mg. The brand name of the other 25mg is in my bio I think. So it's only been 2 weeks since my last dose increase.
I don't know my current TSH although I recently sent off a private blood test because I wanted to test my T3, so I will probably get that result over the next few days. My next NHS blood test is not due till 23 May.
I just spoke to the duty GP and asked if I could increase my dose to 100mg. He said two weeks is really too soon but eventually agreed that I could. My resting heart rate is 49 and my blood pressure is 'optimal' (wording from the app!), staying consistently around 110/70.
I'm not sure I do fully understand the risks of increasing my dose so soon. With such low resting heart rate and good blood pressure the heart risks seem minimal. What am I missing please? What are the arguments against increasing dose after only two weeks since the last increase?
Meantime I feel like I'm getting brain damage from lack of thryoid ib my brain. Is that even possible?